Please use this identifier to cite or link to this item:
Title: Frequency and Severity Dependence in the Collective Risk Model: An Approach Based on Sarmanov Distribution
Author: Bolancé Losilla, Catalina
Vernic, Raluca
Keywords: Risc (Assegurances)
Matemàtica actuarial
Corbes de freqüències
Risk (Insurance)
Actuarial mathematics
Frequency curves
Issue Date: 1-Sep-2020
Publisher: MDPI
Abstract: In actuarial mathematics, the claims of an insurance portfolio are often modeled using the collective risk model, which consists of a random number of claims of independent, identically distributed (i.i.d.) random variables (r.v.s) that represent cost per claim. To facilitate computations, there is a classical assumption of independence between the random number of such random variables (i.e., the claims frequency) and the random variables themselves (i.e., the claim severities). However, recent studies showed that, in practice, this assumption does not always hold, hence, introducing dependence in the collective model becomes a necessity. In this sense, one trend consists of assuming dependence between the number of claims and their average severity (...)
Note: Reproducció del document publicat a:
It is part of: Mathematics, 2020, vol. 8, num. 9, p. 1-17
Related resource:
ISSN: 2227-7390
Appears in Collections:Articles publicats en revistes (Econometria, Estadística i Economia Aplicada)

Files in This Item:
File Description SizeFormat 
708654.pdf819.94 kBAdobe PDFView/Open

This item is licensed under a Creative Commons License Creative Commons